# SDR JBXA980043

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11321
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50118091
- Condition: Overheated
- Location: Rt Mlg
- Part time: 2,492 hours
- Stage of operation: TX
- Nature of condition: B, M, J
- Precautionary procedure: C

## Discrepancy

AFTER LANDING IN RDU AND TAXIING TO THE GATE, THE FLIGHT CREW NOTICED NR 3 BRAKE TEMPERATURE HAVING A HIGH INDICATION. GROUND CREW NOTICED SMOKE COMING FROM BRAKE AREA.  RAMP USED EXTINGUISHERS ON THE BRAKE, NO FLAME WAS VISIBLE.  MAINTENANCE PERFORMED INSPECTION AFTER BRAKE OVERHEAT ON RT GEAR.  THE BRAKE QD WAS IN THE OFF POSITION.  PART TOTAL CYCLES:  1,885.
